W.Y.C. Chen, D.Q.J. Dou and A.L.B. Yang,
Brändén's conjectures on the Boros-Moll polynomials,
Int. Math. Res. Not. 2013(20) (2013) 4819-4828.

Cited by

  1. T. Amdeberhan, A. Dixit, X. Guan, L. Jiu and V. H. Moll, The unimodality of a polynomial coming from a rational integral, Back to the original proof. J. Math. Anal. 420 (2014) 1154-1166.

  2. P. Brändén, Unimodality, log-concavity, real-rootedness and beyond, In: Handbook of enumerative combinatorics, 437-483, Discrete Math. Appl., CRC Press, Boca Raton, FL, 2015.

  3. P. Brändén and M. Chasse, Infinite log-concavity for polynomial Pólya frequency sequences, Proc. Amer. Math. Soc. 143 (2015) 5147-5158.

  4. H.Z.Q. Chen, A.L.B. Yang and P.B. Zhang, The real-rootedness of generalized Narayana polynomials related to the Boros-Moll polynomials, Rocky Mountain J. Math. 48(1) (2018) 107-119.

  5. W.Y.C. Chen and E.X.W. Xia, 2-log-concavity of the Boros–Moll polynomials, Proc. Edinb. Math. Soc. (2) 56 (2013) 701-722.

  6. A.S. Gleitz, On the KNS conjecture in type E, Ann. Comb. 18 (2014) 617-643.

  7. A.S. Gleitz, l-restricted Q-systems and quantum affine algebras, DMTCS Proceedings (2014) 1-10.

  8. J.J. Guo, Higher order Turán inequalities for Boros-Moll sequences, Proc. Amer. Math. Soc. 150(8) (2022) 3323–3333.

  9. J.J.F. Guo, An inequality for coefficients of the real-rooted polynomials, J. Number Theory 225 (2021) 294–309.

  10. E.X.W. Xia, The concavity and convexity of the Boros-Moll sequences, Electron. J. Combin. 22 (2015) Paper 1.8, 11 pp.

  11. J.J.Y. Zhao, A simple proof of higher order Turán inequalities for Boros-Moll sequences, (English summary) Results Math. 78(4) (2023) Paper No. 126, 14 pp.

  12. B.-X. Zhu, Positivity of iterated sequences of polynomials, SIAM J. Discrete Math. 32(3) (2018) 1993-2010.